# SDR S2YA04020

- Difficulty date: June 9, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Inoperative
- Location: Windshield
- Part time: 7,528 hours
- Component: Windshield
- Component part number: 001A561A0000217
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW NOTED A WINDSHIELD HEAT FAIL CAS MESSAGE.  THE CREW RETURNED TO THE GATE AND CONSULTED WITH MX.  SINCE THE SPARE WINDSHIELD SENSOR WAS ALREADY ON MCO, MX REPLACEDTHE WINDSHIELD AND RETURNED THE AC TO SERVICE. (K)
